# SDR FDEA201705071371

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 72,698 hours, 29,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR NOT ARMING SMOOTHLY.   DURING MX  INSPECTION,  FOUND THE GIRT BAR SLIDE LEATHER BLOCKING THE R1 DOOR ARMING ROD FROM MOVING.  REMOVED THE GIRT BAR CENTER  ALIGNMENT PLATE AND REPOSITIONED LEATHER THEN REINSTALLED CENTER ALIGNMENT PLATE ON R1 DOOR.  PERFORMED OPERATIONAL CHECKS OF THE R1 DOOR SLIDE.  NO MORE DEFECTS NOTED.
